MathSciNet Relay Station
MathSciNet bibliographic data
MR337744 (49 #2513) 10A25 (05A10)
Howard, F. T. The numer of multinomial coefficients divisible by a fixed power of a prime. Pacific J. Math. 50 (1974), 99–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement